# SDR MALA040287

- Difficulty date: March 23, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 13,643 hours, 14,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B SEAT TRACK HAS SEVERE CORROSION AT STA 297.  REMOVED AND REPLACED SEAT TRACK IAW MESABA EO S53060.  A/C RELEASE DATE 3/27/04.
